MathSciNet Relay Station
MathSciNet bibliographic data
MR1794605 05A15 (05A30 33D15)
Prodinger, Helmut Combinatorics of geometrically distributed random variables: new $q$-tangent and $q$-secant numbers. Int. J. Math. Math. Sci. 24 (2000), no. 12, 825–838.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement